# SDR UHLA2011121400443

- Difficulty date: December 14, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 17,554 hours, 10,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FR90 IN AFT WET AREA, OUTBOARD LT AND RT AREAS.  REMOVED AND REPLACED RT GUSSET AT FR90 AND CLEANED AND RESTORED TOP COAT AT ALL OTHER AREAS ON FR90 IAW SRM 51-41-02 AND 51-23-06.
